# SDR ENHA2023090800691

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N804TH
- Make and model: Cessna 208B
- Aircraft serial: 208BB0421
- Aircraft time: 26,218 hours, 54,822 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,584 hours, 5,667 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 30182A
- Part serial: NSN
- Condition: Broken
- Location: Zone 700
- Part time: 26,218 hours, 54,822 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WHEEL LOCKED UP ON LANDING, AFTER ABOUT 200' IT BROKE LOOSE AND WAS ROLLING AGAIN HOWEVER I HAD NO BRAKE ON THE RIGHT. I TAXIED TO THE RAMP AND FOUND THE TOP BOLT ON THE BRAKE CALIPER BROKE AND THE BRAKE CALIPER WAS JAMMED INTO THE TIRE.
